# SDR SIMA201203001

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 18,508 hours, 15,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2836 THE CREW REPORTED THE EMERGENCY LIGHT PROXIMITY STRIP AT 6-8A AND THE EMERGENCY EXIT LIGHTS FROM ROW 3 THRU 8 TO BE INOPERABLE (FLOOR STRIP LIGHTS).  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPLACED EMERGENCY LIGHT PROXIMITY STRIP AT ROW 6-8A.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-12.  REMOVED AND REPLACED THE EMERGENCY PROXIMITY STRIP AT ROW 3-8A.  THE OPERATIONAL CHECK WAS GOOD IAW 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
